Alert archive / Colorado / Flash Flood Warnings in 2009
Flash Flood Warning 10, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 26, 2009, 1:45 PM MDT for Pitkin County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2009, 1:45 PM MDT (19:45 UTC)
- Expired
- Jul 26, 2009, 5:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pitkin County, CO
The radar
The Grand Junction radar (KGJX), 113 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 9:14 AM MDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 26, 9:14 AM MDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 914 AM MDT SUN JUL 26 2009 .UPDATE...INCLUDED ISOLD TSTMS OVER ARCHES...GRAND FLATS...AND TAVAPUTS PLATEUA AS EARLY MORNING CONVECTION HAS ALREADY STARTED IN ERN UT AND WILL SLOWLY MOVE INTO ABOVE MENTIONED AREAS. EXPECT AREAL COVERAGE OF CONVECTION TO INCREASE AS THE DAY PROGRESSES. REMAINDER OF FORECAST LOOKS ON TRACK && .SHORT TERM...TODAY THROUGH MONDAY NIGHT MOISTURE INCREASED SIGNIFICANTLY ACROSS THE AREA IN THE PAST TWENTY FOUR HOURS WITH SURFACE DEWPOINTS UP 10 TO 20 DEG F IN THE CENTRAL VALLEYS AND FROM 5 TO 10 DEG F ELSEWHERE. GOES DPI IMAGERY INDICATED PRECIPITABLE WATER VALUES RANGING FROM 0.75 INCHES OVER THE COLORADO MOUNTAINS TO AROUND 1 INCH OVER EASTERN UTAH AND EXTREME WESTERN COLORADO. MEANWHILE...SHOWERS AND EMBEDDED THUNDERSTORMS FUELED BY THE DEEP SUBTROPICAL MOISTURE AND SUSTAINED BY A WEAK SHORTWAVE IN THE WESTERLY FLOW WERE FALLING OVER A LARGE PORTION OF WESTERN COLORADO SOUTH OF THE I-70 CORRIDOR. A NUMBER OF THESE CELLS WERE PRODUCING MODERATE RAINFALL WITH LOCALIZED HEAVY RAIN FROM STRONGER STORMS. AS MENTIONED ABOVE...MOISTURE ALREADY IN PLACE ACROSS THE CWFA AND APPEARED FROM MODEL DATA THAT SHORTWAVE ENERGY WILL CONTINUE TO GENERATE SHOWERS AND THUNDERSTORMS THIS MORNING. MODELS IN AGREEMENT WITH MORE ORGANIZED LIFT THIS AFTERNOON AS PACIFIC NW TROUGH APPROACHES. PVA COMBINED WITH DIURNAL WARMING AND DEEP SUBTROPICAL MOISTURE EXPECTED TO YIELD MORE WIDESPREAD ACTIVITY ACROSS THE REGION THIS AFTERNOON AND EVENING. DYNAMIC FORCING APPEARED SUFFICIENT TO DRIVE STORMS OFF OF THE HIGHER TERRAIN AND OVER THE VALLEYS...SO BOOSTED POPS INTO THE SCATTERED CATEGORY FOR THE LOWER ELEVATIONS. FORECAST SOUNDINGS SHOWED MOISTURE LOWERING SO EXPECT STORMS TO BE EFFICIENT RAIN PRODUCERS. STORM MOTION SHOULD BE SUFFICIENT TO LIMIT FLOODING POTENTIAL...THOUGH LOCALIZED FLOODING IN STEEP TERRAIN OR IN AREAS OF TRAINING POSSIBLE. TODAYS SHORTWAVE PROGGED TO PASS OVER THE SOUTHERN MOUNTAINS LATE TONIGHT FOR CONTINUED PRECIPITATION CHANCES...WHILE NVA AND DIURNAL COOLING BRINGS DRYING AND AND AN END TO SHOWERS TO THE NORTH AND WEST. DRIER AIR FILLS IN ACROSS EASTERN UTAH AND EXTREME WESTERN COLORADO MONDAY. HOWEVER...RESIDUAL MOISTURE AND DIURNAL HEATING ALONG THE CONTINENTAL DIVIDE WILL BRING ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND EVENING DIMINISHING LATE MONDAY NIGHT. EXPECT HIGHS FROM 4 TO 8 DEGS F COOLER THAN SATURDAY IN RESPONSE TO CLOUDS AND SHOWERS. DRIER AIR ADVECTING INTO THE AREA MONDAY SO EXPECT MORE SUNSHINE AND 3 TO 5 DEGREES OF WARMING. OVERNIGHT LOWS MEANWHILE...WILL REMAIN ABOVE NORMAL TONIGHT AND LESS SO MONDAY NIGHT. .LONG TERM...TUESDAY THROUGH SUNDAY... A DEEP UPPER LEVEL LOW IN THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY WILL KEEP THE FORECAST AREA UNDER A NORTHWESTERLY FLOW REGIME THROUGH MUCH OF THE PERIOD. THIS WILL KEEP SUBTROPICAL MOISTURE WELL TO THE SOUTH OF THE AREA AND KEEP HIGH TEMPERATURES AT NEAR OR SLIGHTLY BELOW NORMAL LEVELS. SOME SHORTWAVE ENERGY WILL BE EMBEDDED IN THE NORTHWEST FLOW...AND THIS COMBINED WITH MARGINAL AMOUNTS OF LOW AND MID LEVEL MOISTURE WILL RESULT IN ISOLATED TO SCATTERED THUNDERSTORMS...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS IN THE MOUNTAINS...FAVORING THE EASTERN AND NORTHERN PORTIONS OF THE CWA WHERE THE UPPER LEVEL DYNAMICS WILL BE STRONGEST. A STORM SYSTEM WILL APPROACH THE PACIFIC NORTHWEST ON SATURDAY AND SUNDAY...AND THIS SYSTEM LOOKS LIKE IT WILL BE STRONG ENOUGH TO KICK THE NORTHERN PLAINS UPPER LOW TO THE EAST PRODUCING HEIGHT RISES AND RIDGING OVER THE FORECAST AREA. THIS SHOULD RESULT IN DRIER AND WARMER WEATHER FOR THE WEEKEND. && .AVIATION... SUBTROPICAL MOISTURE INCREASED ACROSS EASTERN UTAH AND WESTERN COLORADO OVERNIGHT WHICH WILL FUEL SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THESE STORMS WILL BE MUCH MORE EFFECTIVE RAIN PRODUCERS THAN OVER THE PAST FEW DAYS WITH MOST CELLS CAPABLE OF PRODUCING MVFR CIGS AND VSBY IN HEAVY RAIN. EXPECT BRIEF IFR CONDITIONS FROM THE STRONGEST CELLS. && .GJT WATCHES/WARNINGS/ADVISORIES... .CO...NONE. .UT...NONE. SHORT TERM.....NL LONG TERM......BAL AVIATION.......NL UPDATE.........TGR
Hazardous weather outlook, Jul 26, 5:45 AM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT SUN JUL 26 2009 COZ001>014-017>023-UTZ022>025-027>029-271200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT SUN JUL 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS PRODUCING HEAVY RAIN WILL MOVE WEST TO EAST ACROSS THE REGION TODAY AND WELL INTO THE NIGHT. THE STRONGEST STORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE IN STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED STORMS REDEVELOP...MAINLY OVER THE CONTINENTAL DIVIDE MONDAY. COOLER TEMPERATURES AND ISOLATED STORMS...MAINLY OVER HIGHER TERRAIN ARE EXPECTED DURING THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...THOUGH SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLASH FLOODING. NL
In the hours before
Special weather statement, Jul 26, 10:58 AM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1058 AM MDT SUN JUL 26 2009 COZ017-020-UTZ028-261800- LA SAL AND ABAJO MOUNTAINS UT-PARADOX VALLEY/LITTLE DOLORES RIVER CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO- 1058 AM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAND...EXTREME NORTHEASTERN SAN JUAN...SOUTHWESTERN MESA AND WESTERN MONTROSE COUNTIES UNTIL NOON MDT... AT 1057 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 25 MILES SOUTHEAST OF CASTLE VALLEY...MOVING EAST AT 20 MPH. RADAR INDICATED HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. TRAVELERS ON S-141 BETWEEN GATEWAY AND URAVAN CAN EXPECT DIFFICULT TRAVELLING CONDITIONS FOR THE NEXT 30 TO 45 MIN OR SO. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NUCLA... PARADOX... URAVAN... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TGR
Special weather statement, Jul 26, 11:51 AM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1151 AM MDT SUN JUL 26 2009 COZ006-009-011-017-261845- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN CO-GRAND AND BATTLEMENT MESAS CO-GRAND VALLEY CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO- 1151 AM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DELTA...CENTRAL MESA...EXTREME NORTHWESTERN OURAY AND EASTERN MONTROSE COUNTIES UNTIL 1245 PM MDT... AT 1144 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF GRAND JUNCTION TO 14 MILES WEST OF DELTA TO 18 MILES SOUTHWEST OF MONTROSE...AND MOVING EAST AT 10 MPH. RADAR INDICATES POSSIBLE HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS OF 40 MPH ASSOCIATED WITH BRIEF HEAVY RAINFALL. STORMS WILL BE OVER S-348 AND U-50 AND WILL EXTEND SOUTH OF WHITEWATER TO MONTROSE OVER THE NEXT FEW HOURS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TGR
Special weather statement, Jul 26, 12:50 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1250 PM MDT SUN JUL 26 2009 COZ009-010-012-261945- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-GRAND AND BATTLEMENT MESAS CO-WEST ELK AND SAWATCH MOUNTAINS CO- 1250 PM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GUNNISON...NORTHEASTERN DELTA...NORTHEASTERN MESA...SOUTHERN PITKIN AND EXTREME SOUTHERN GARFIELD COUNTIES UNTIL 145 PM MDT... AT 1249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLLBRAN TO 16 MILES WEST OF MARBLE TO 5 MILES SOUTH OF ASPEN...AND MOVING SOUTH AT 15 MPH. RADAR INDICATED POSSIBLE HAIL UP TO THREE-QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH WITH BRIEF HEAVY DOWNPOURS. IN ADDITION...FREQUENT DANGEROUS LIGHTNING WILL OCCUR WITH THESE STORMS. THESE STORMS WILL BE NEAR... RAGGED MTN AROUND 1255 PM MDT. COLLBRAN AROUND 100 PM MDT. MARBLE AROUND 105 PM MDT. SOMERSET...CRESTED BUTTE...GRAND MESA AND MOUNT CRESTED BUTTE AROUND 145 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TGR
Special weather statement, Jul 26, 12:55 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1255 PM MDT SUN JUL 26 2009 COZ003-006-007-009-262000- DEBEQUE TO SILT CORRIDOR CO-GRAND AND BATTLEMENT MESAS CO-GRAND VALLEY CO-ROAN AND TAVAPUTS PLATEAUS CO- 1255 PM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RIO BLANCO...NORTHERN DELTA...NORTHERN MESA AND CENTRAL GARFIELD COUNTIES UNTIL 200 PM MDT... AT 1253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF PARACHUTE TO 5 MILES NORTHEAST OF DE BEQUE TO 7 MILES NORTHEAST OF PALISADE...AND MOVING EAST AT 15 MPH. RADAR INDICATES THAT HAIL UP TO THREE-QUARTERS OF AN INCH AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS WILL OCCUR WITH THESE STORMS. PONDING OF ROADS AND MINOR FLOODING OF LOW-LYING AREAS IS POSSIBLE. THESE STORMS WILL BE NEAR... PARACHUTE AND MESA AROUND 115 PM MDT. BATTLEMENT MESA AROUND 120 PM MDT. MOLINA AROUND 125 PM MDT. PLATEAU CITY AND COLLBRAN AROUND 140 PM MDT. RIO BLANCO AROUND 150 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TGR
Special weather statement, Jul 26, 1:31 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 131 PM MDT SUN JUL 26 2009 COZ012-014-018-019-021-UTZ022-028-262030- FOUR CORNERS/UPPER DOLORES RIVER CO-LA SAL AND ABAJO MOUNTAINS UT-NORTHWESTERN SAN JUAN MOUNTAINS CO-SOUTHEAST UTAH UT-SOUTHWEST SAN JUAN MOUNTAINS CO-UPPER GUNNISON RIVER VALLEY CO-WEST ELK AND SAWATCH MOUNTAINS CO- 131 PM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN JUAN...NORTHEASTERN LA PLATA...NORTHERN MONTEZUMA...SOUTHERN GUNNISON...SOUTHERN DOLORES...EXTREME SOUTHEASTERN SAN MIGUEL...HINSDALE AND SAN JUAN COUNTIES UNTIL 230 PM MDT... AT 127 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST OF CRAWFORD TO 10 MILES NORTHWEST OF CREEDE TO BLANDING MUNI ARPT...AND MOVING EAST AT 25 MPH. RADAR INDICATES POSSIBLE HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING ALONG WITH TORRENTIAL DOWNPOURS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TGR
Special weather statement, Jul 26, 1:37 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 137 PM MDT SUN JUL 26 2009 UTZ022-028-262015- LA SAL AND ABAJO MOUNTAINS UT-SOUTHEAST UTAH UT- 137 PM MDT SUN JUL 26 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY UNTIL 215 PM MDT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANDING...MOVING EAST AT 5-10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLANDING... BLANDING AIRPORT... VERDURE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. AS
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 12:02 PM MDT | Areal Flood Advisory | GJT | Mesa, Montrose | 3 hr |
| Jul 26, 12:22 PM MDT | Areal Flood Advisory | GJT | Delta, Mesa | 3 hr |
| Jul 26, 12:50 PM MDT | Areal Flood Advisory | GJT | Garfield, Mesa | 3 hr |
| Jul 26, 12:58 PM MDT | Areal Flood Advisory | GJT | Garfield, Mesa | 3 hr |
| Jul 26, 2:09 PM MDT | Areal Flood Advisory | GJT | Dolores, Ouray, San Miguel | 3 hr |
| Jul 26, 2:36 PM MDT | Areal Flood Advisory | GJT | Gunnison | 3 hr |
| Jul 26, 5:02 PM MDT | Areal Flood Advisory | GJT | Mesa | 3 hr |
| Jul 26, 5:40 PM MDT | Areal Flood Advisory | GJT | Garfield, Mesa | 3 hr |
| Jul 26, 12:18 PM MDT | Areal Flood Advisory | GJT | San Juan | 3 hr |
| Jul 26, 3:29 PM MDT | Areal Flood Advisory | GJT | Grand, Uintah | 77 min |
Nearby
Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.